Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took lothoril sr, parkin and aripiprazol. Getting restlessness and shivering. Reason?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions

My bro was treated for with BPST few months back and is still under medication taking Lothoril SR 400mg,Aripiprazole also Parkin 2mg. Doctors stopped giving Parkin from this month, but after like 5 days of stopping Parkin he is not able to sleep nor stay awake he's very restless and his body shivers a lot. Please advice on this.

Posted Wed, 13 Mar 2013 in Medicines and Side Effects
Answered by Dr. Sushil Kumar Sompur 4 minutes later
Hi there,

Thank you for asking this question on the forum. I would like to let you know that stopping the Parkin probably is giving him extra pyramidal symptoms (EPS), which is a term used to describe what the medication was being used for. Patients on antipsychotics such as aripiprazole experience EPS and he needs to be restarted on the medication. Please consult your brother's psychiatrist for the same. I hope this helps with his condition.

Take care and have a great day !
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor